# SDR CA110315010

- Difficulty date: January 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING CRUISE, THE OIL PRESSURE AND OIL TEMPERATURE STARTED TO FLUCTUATE. THE PILOT ELECTED TO RETARD THE POWER TO FLIGHT IDLE APPROXIMATELY 50 MILES OUT OF GRAND JUNCTION. OIL PRESSURE FLUCTUATIONS WERE FOLLOWED BY LOW OIL PRESSURE WARNING LIGHT. THE ENGINE WAS SHUT DOWN AND SECURED BEFORE THE A/C LANDED (WITHOUT INCIDENT) IN GRAND JUNCTION. TROUBLESHOOTING FOUND AN OIL LEAK AT NR 4 BEARING OIL TRANSFER TUBE.
